# SDR SIMA20120820010

- Difficulty date: August 20, 2012
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 31,928 hours, 29,617 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT WING RIB NR 5 CRACKED AT CENTER LIGHTNING HOLE.  COMPLIED WITH AEA EO EM-57MR-595. AIRCRAFT RETURNED TO SERVICE. "MAJOR REPAIR".
